# SDR AALA20140410021

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 42,646 hours, 20,733 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR HAS SEVERAL LIGHTNING STRIKES ALONG LOWER EDGE OF OUTER SKIN.  ACCOMPLISHED SPLICE REPAIR OF FWD SERVICE DOOR IAW SRM 52-05-00-001FIGURE 64.
